# SDR 00FDEA00096

- Difficulty date: February 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46622
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Frozen
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PRIOR TO DESCENT, NR 2 THROTTLE FROZE IN POS.  PERFORMED IN FLT ENGINE SHUTDOWN CKLIST & APPRO RED TABS.  REMOVED AND REPLACED NR 2 ENG THROTTLE PUSH-PULL CABLE WITH MM 76-11-01-2.  RAN NR 2 ENG IAW DC10 JRH.
